Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The relation between Lewis's strict implication and Boolean algebra


Author: E. V. Huntington
Journal: Bull. Amer. Math. Soc. 40 (1934), 729-735
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 10 (1936), 743--746
MathSciNet review: 1562962
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1934-05954-8
PII: S 0002-9904(1934)05954-8